# SDR SWIA200211174

- Difficulty date: August 22, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 14,462 hours, 21,083 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOTICED RIGHT MAIN GEAR INBOARD DOOR OPEN IN FLIGHT.  RETURNED TO LAX.  TIGHTENED AND ADJUSTED RIGHT MAIN GEAR INBOARD DOOR LATCH PIVOT BOLT.  CYCLED GEAR DOORS SEVERAL TIMES.  OPS CHECK GOOD.
